2 doctors weighed in:

I have shortness of breath severe fatigue and numbness in my arm I have been taking levothyroxine about 2 months and just started taking methylphenid about a week oag are these side effet I should be worried about i don t have insurance?

2 doctors weighed in
Dr. Sahba Ferdowsi
General Practice
1 doctor agrees

In brief: Go to ER

Because of your shortness of breath, i would recommend immediate medical attention.
Please go to the er to ensure there are no serious life threatening condition.

In brief: Go to ER

Because of your shortness of breath, i would recommend immediate medical attention.
Please go to the er to ensure there are no serious life threatening condition.
Dr. Sahba Ferdowsi
Dr. Sahba Ferdowsi
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors